Almost hermitian geometry on six dimensional nilmanifolds
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 30 (2001) no. 1, p. 147-170
@article{ASNSP_2001_4_30_1_147_0,
     author = {Abbena, Elsa and Garbiero, Sergio and Salamon, Simon},
     title = {Almost hermitian geometry on six dimensional nilmanifolds},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 30},
     number = {1},
     year = {2001},
     pages = {147-170},
     zbl = {1072.53010},
     mrnumber = {1882028},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_2001_4_30_1_147_0}
}
Abbena, Elsa; Garbiero, Sergio; Salamon, Simon. Almost hermitian geometry on six dimensional nilmanifolds. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 30 (2001) no. 1, pp. 147-170. http://www.numdam.org/item/ASNSP_2001_4_30_1_147_0/

[1] E. Abbena - S. Garbiero - S. Salamon, Hermitian geometry on the Iwasawa manifold, Boll. Un. Mat. Ital. Sez. B 11 (1997), 231-249. | MR 1456263 | Zbl 0886.53046

[2] V. Apostolov - G. Grantcharov - S. Ivanov, Hermitian structures on twistor spaces, Ann. Global Anal. Geom. 16 (1998), 291-308. | MR 1626671 | Zbl 0907.53024

[3] C. Benson - C.S. Gordon, Kähler and symplectic structures on nilmanifolds, Topology 27 (1988), 513-518. | MR 976592 | Zbl 0672.53036

[4] F. Campana, Remarques sur les groupes de Kähler nilpotents, C. R. Acad. Sci. Paris 317 (1993), 777-780. | MR 1244429 | Zbl 0801.53053

[5] L.A. Cordero - M. Fernández - A. Gray - L. Ugarte, Nilpotent complex structure on compact nilmanifolds, Rend. Circ. Mat. Palermo, 49 suppl. (1997), 83-100. | MR 1602971 | Zbl 0905.58001

[6] A. Farinola - M. Falcitelli - S. Salamon, Almost-Hermitian geometry, Differential Geom. Appl. 4 (1994), 259-282. | MR 1299398 | Zbl 0813.53044

[7] A. Gray - L.M. Hervella, The sixteen classes of almost Hermitian manifolds and their linear invariants, Ann. Mat. Pura Appl.123 (1980), 35-58. | MR 581924 | Zbl 0444.53032

[8] J-I. Hano, On Kählerian homogeneous spaces of unimodular Lie groups, Amer. J. Math. 79 (1957), 885-900. | MR 95979 | Zbl 0096.16203

[9] L. Magnin, Sur les algèbres de Lie nilpotentes de dimension ≤ 7, J. Geom. Phys. 3 (1986), 119-144. | Zbl 0594.17006

[10] A.I. Malcev, On a class of homogeneous spaces, reprinted in Amer. Math. Soc. Translations, Series 1,9 (1962), 276-307.

[11] D. Mcduff, The moment map for circle action on symplectic manifolds, J. Geom. Phys. 5 (1988), 149-160. | MR 1029424 | Zbl 0696.53023

[12] K. Nomizu, On the cohomology of compact homogeneous spaces of nilpotent Lie groups, Ann. of Math. 59 (1954), 531-538. | MR 64057 | Zbl 0058.02202

[13] R. Penrose - W. Rindler, "Spinors and Space-Time", Volume 1, Cambridge University Press, 1987. | MR 917488 | Zbl 0591.53002

[14] S. Salamon, Complex structures on nilpotent Lie algebras, to appear in J. Pure Appl. Alegbra. | MR 1812058 | Zbl 1020.17006

[15] A. Tralle - J. Oprea, "Symplectic Manifolds with no Kaehler Structure", Lect. Notes Math. 1661, Springer-Verlag, 1997. | MR 1465676 | Zbl 0891.53001